# SDR RAIA961207

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 858
- System (JASC): 6122 · Propeller Governor
- Part: Prop Governor
- Part number: 8975481
- Condition: Out Of Adjust
- Location: Lt Engine
- Part time: 11,075 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

JLN - FLT 7060 - LEFT ENGINE RPM DROPPED TO ZERO DURING TAKEOFF.  MAINTENANCE ADJUSTED PROP GOVERNOR HIGH STOP.  (M)
